Publications

Found 17 results
Author [ Title(Desc)] Type Year
Filters: First Letter Of Title is K  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
K
Tuan VK, Yakubovich SB. Kantorovich-Lebedev transformation of functions that admit exponential growth. Mat. Fiz. Neline\uın. Mekh.. 1988:6-9, 85.Edit
Borlido C. The kappa-word problem over DRH. Theoretical Computer Science. 2017;702:1-22.
Pinto N. The Karimojong from Uganda: Genetic characterization using an X-STR decaplex system. Forensic Science International: Genetics. 2009;3.Edit
Rosales J., García-Sánchez PA, García-García JI. $k$-factorized elements in telescopic numerical semigroups. In: Arithmetical properties of commutative rings and monoids. Vol 241. Chapman & Hall/CRC, Boca Raton, FL; 2005. 2. p. 260-271p. (Lect. Notes Pure Appl. Math.; vol 241).Edit
Dias C, Gaio A., Monteiro E, Barbosa S., Cerejo A, Donnely J, et al. Kidney-Brain Link in Traumatic Brain Injury Patients? A Preliminary Report. Neurocritical Care. 2015;22(2):192-201.Edit
Barisic M, Aguiar P, Geley S, Maiato H. Kinetochore motors drive congression of peripheral polar chromosomes by overcoming random arm-ejection forces. Nature cell biology. 2014;16:1249-1256.Edit
[2014-37] Broda S, Cavadas S, Moreira N. Kleene Algebra Completeness DCC-FC & CMUP, Universidade do Porto .Edit
[2009-4] Benedicks M, Rodrigues A. Kneading sequences for double standard maps .Edit
Tuan VK, Yakubovich SB. The Kontorovich-Lebedev integral transformation in a new class of functions. Dokl. Akad. Nauk BSSR. 1985;29:11-14, 92.Edit
Yakubovich SB, Saigo M. The Kontorovich-Lebedev transform and its convolution. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:84-119.Edit
[2012-22] Loureiro AF, Yakubovich SB. The Kontorovich-Lebedev transform as a map between d-orthogonal polynomials .Edit
Loureiro AF, Yakubovich SB. The Kontorovich-Lebedev transform as a map between $d$-orthogonal polynomials. Stud. Appl. Math.. 2013;131:229-265.
Yakubovich SB. On the Kontorovich-Lebedev transformation. J. Integral Equations Appl.. 2003;15:95-112.
Yakubovich SB. The Kontorovich-Lebedev transformation on Sobolev type spaces. Sarajevo J. Math.. 2005;1(14):211-234.
[2005-8] Yakubovich SB. The Kontorovich-Lebedev transformation on the Sobolev type spaces .
Yakubovich SB. The Kontorovich-Lebedev type transforms and their convolutions. In: Complex analysis and generalized functions (Varna, 1991). Publ. House Bulgar. Acad. Sci., Sofia; 1993. 3. p. 348-360p.
[2006-3] Lomp C, Wisbauer R. Kostia Beidar's contribution to module and ring theory .Edit